# SDR AALA202503035188

- Difficulty date: March 2, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 73,013 hours, 30,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHTS NOT ARMED LIGHT BULB BURNT OUT. MAINTENANCE RELAMPED AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-11-00.
